# SDR ASAA12511587

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 22,233 hours, 6,887 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Location: Lt Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROACHING THE CRITICAL POINT, NR 1 CDU WENT COMPLETELY BLANK FOR 20 SECONDS. IT CAME BACK IN A BITE TEST MODE AND THEN RETURNED TO NORMAL FUNCTION.  NO PILOT ACTIONS WERE TAKEN DURING THIS EVENT.  ACFT GROUNDED.  REMOVED LT FMC CDU REF 34-61-01.  CLEANED COOLING VENT IAW 34-61-01.  REINSTALLED LT FMC CDU 34-61-01.  OPS CHECK REF 34-61-00-710-801.  SYS CHECKED NORMAL.
